Alert archive / Maine / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 13, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Jun 2, 2013, 4:20 PM EDT for 4 counties in Maine; Belknap County, Carroll County, Coos County, New Hampshire. It was in force for 40 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2013, 4:20 PM EDT (20:20 UTC)
- Expired
- Jun 2, 2013, 5:00 PM EDT
- In force
- 40 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
Counties Androscoggin County, ME, Cumberland County, ME, Oxford County, ME, York County, ME, Belknap County, NH, Carroll County, NH, Coos County, NH
The radar
The Portland,ME radar (KGYX), 51 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 4:25 PM EDT | TSTM WND DMG | Conway, NH | MULTIPLE TREES DOWN IN CONWAY |
| Jun 2, 4:25 PM EDT | TSTM WND DMG | Fryeburg, ME | TREES DOWN ON HEMLOCK BRIDGE ROAD AND FROG ROAD IN FRYEBURG |
| Jun 2, 4:30 PM EDT | TSTM WND DMG | Chatham, NH | MULTIPLE TREES DOWN ROUTE 113B... ROBBINS HILL ROAD AND OTHERS. |
| Jun 2, 4:30 PM EDT | TSTM WND DMG | Lovell, ME | TREES DOWN ON MAIN ST AND CHRISTIAN HILL |
| Jun 2, 4:33 PM EDT | TSTM WND DMG | Fryeburg, ME | SEVERAL TREES DOWN IN FRYEBURG |
| Jun 2, 4:35 PM EDT | TSTM WND DMG | Bethel, ME | TREES ON WIRES ON CHANDLER HILL ROAD |
| Jun 2, 4:36 PM EDT | TSTM WND DMG | Bethel, ME | TREES DOWN IN BETHEL |
| Jun 2, 5:00 PM EDT | TSTM WND DMG | Naples, ME | TWO TREES FELL ON A CAMPER...PICTURE POSTED ON FACEBOOK BY A LOCAL TREE REMOVAL BUSINESS |
| Jun 2, 5:08 PM EDT | TSTM WND DMG | Paris, ME | SOUTH AND WEST PARIS TREE ON ELM HILL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 11:33 AM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 8.3 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 462 J/kg
- Mixed-layer CIN
- -121 J/kg
- Mixed-layer LCL
- 1196 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
506
WUUS51 KGYX 022020
SVRGYX
MEC001-005-017-031-NHC001-003-007-022100-
/O.NEW.KGYX.SV.W.0013.130602T2020Z-130602T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
420 PM EDT SUN JUN 2 2013
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BELKNAP COUNTY IN CENTRAL NEW HAMPSHIRE...
WESTERN ANDROSCOGGIN COUNTY IN SOUTHWEST MAINE...
SOUTHERN OXFORD COUNTY IN WESTERN MAINE...
SOUTHEASTERN COOS COUNTY IN NORTHERN NEW HAMPSHIRE...
CARROLL COUNTY IN NORTHERN NEW HAMPSHIRE...
NORTHWESTERN YORK COUNTY IN SOUTHWEST MAINE...
WESTERN CUMBERLAND COUNTY IN MAINE...
* UNTIL 500 PM EDT...
* AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 13 MILES SOUTHWEST OF BETHEL TO
FRYEBURG TO 7 MILES SOUTH OF MOULTONBOROUGH...OR ALONG A LINE
EXTENDING FROM 13 MILES SOUTHWEST OF BETHEL TO FRYEBURG TO
MEREDITH...AND MOVING EAST AT 35 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FRYEBURG...BETHEL...OSSIPEE...WATERFORD...EFFINGHAM...LOCKE
MILLS...BRIDGTON...BRYANT POND...KEZAR FALLS...HIRAM...CORNISH...
RUMFORD...SOUTH PARIS...NAPLES...SEBAGO LAKE STATE PARK...STANDISH
AND HOLLIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!
HEAVY RAINFALL CAN BE EXPECTED WITH LOCAL PONDING IN STREETS AND
LOW-LYING AREAS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE.
&&
LAT...LON 4456 7054 4414 7042 4354 7061 4365 7144
4440 7118
TIME...MOT...LOC 2020Z 269DEG 30KT 4432 7097 4409 7096
4366 7133
$$
ES2 follow-up statements
352
WWUS51 KGYX 022037
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
437 PM EDT SUN JUN 2 2013
MEC001-005-017-031-NHC001-003-007-022100-
/O.CON.KGYX.SV.W.0013.000000T0000Z-130602T2100Z/
BELKNAP NH-ANDROSCOGGIN ME-OXFORD ME-COOS NH-CARROLL NH-YORK ME-
CUMBERLAND ME-
437 PM EDT SUN JUN 2 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR WESTERN CUMBERLAND...NORTHWESTERN YORK...CARROLL...SOUTHEASTERN
COOS...SOUTHERN OXFORD...EXTREME WEST CENTRAL ANDROSCOGGIN AND NORTH
CENTRAL BELKNAP COUNTIES...
AT 427 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
STONEHAM TO WEST BRIDGTON TO BRIDGEWATER...OR ALONG A LINE EXTENDING
FROM 7 MILES SOUTHWEST OF BETHEL TO 6 MILES WEST OF BRIDGTON TO 7
MILES WEST OF OSSIPEE...MOVING EAST AT 35 MPH.
SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WATERFORD...DENMARK...BRIDGTON...HARRISON...EFFINGHAM...LOCKE
MILLS...PORTER...HANOVER...KEZAR FALLS...GREENWOOD...HIRAM...
MILTON...BRYANT POND...PARSONSFIELD...OTISFIELD...WEST PARIS...WEST
BALDWIN...CORNISH...NORWAY...NAPLES...RUMFORD...SOUTH PARIS...WEST
NEWFIELD...OXFORD...SEBAGO...PARIS...BALDWIN...CASCO...STEEP FALLS...
SEBAGO LAKE STATE PARK...FRYE ISLAND...EAST SEBAGO...BIG BASIN...
STANDISH...NEWFIELD...LIMINGTON...LIMERICK AND HOLLIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE.
&&
LAT...LON 4397 7133 4411 7119 4427 7107 4440 7112
4456 7054 4414 7042 4354 7061 4365 7144
TIME...MOT...LOC 2037Z 269DEG 30KT 4433 7076 4408 7071
4366 7114
$$
SCHWIBS751
WWUS51 KGYX 022051
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
451 PM EDT SUN JUN 2 2013
NHC001-007-022100-
/O.CAN.KGYX.SV.W.0013.000000T0000Z-130602T2100Z/
BELKNAP NH-COOS NH-
451 PM EDT SUN JUN 2 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COOS AND NORTH
CENTRAL BELKNAP COUNTIES IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE.
LAT...LON 4389 7093 4401 7083 4450 7071 4456 7054
4414 7042 4354 7061 4362 7118
TIME...MOT...LOC 2050Z 269DEG 30KT 4433 7061 4408 7056
4366 7100
$$
MEC001-005-017-031-NHC003-022100-
/O.CON.KGYX.SV.W.0013.000000T0000Z-130602T2100Z/
ANDROSCOGGIN ME-OXFORD ME-CARROLL NH-YORK ME-CUMBERLAND ME-
451 PM EDT SUN JUN 2 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR WESTERN CUMBERLAND...NORTHWESTERN YORK...SOUTHEASTERN CARROLL...
SOUTH CENTRAL OXFORD AND EXTREME WEST CENTRAL ANDROSCOGGIN
COUNTIES...
AT 445 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM GREENWOOD TO HARRISON
TO OSSIPEE...OR ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF
BETHEL TO BRIDGTON TO OSSIPEE...MOVING EAST AT 35 MPH.
SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
OTISFIELD...WEST PARIS...WEST BALDWIN...NORWAY...CORNISH...NAPLES...
RUMFORD...WEST NEWFIELD...SOUTH PARIS...OXFORD...PARIS...SEBAGO...
BALDWIN...STEEP FALLS...SEBAGO LAKE STATE PARK...FRYE ISLAND...EAST
SEBAGO...BIG BASIN...STANDISH...NEWFIELD...LIMINGTON...LIMERICK...
HOLLIS AND CASCO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
EASTERN NEW HAMPSHIRE AND WESTERN MAINE. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE.
&&
LAT...LON 4389 7093 4401 7083 4450 7071 4456 7054
4414 7042 4354 7061 4362 7118
TIME...MOT...LOC 2050Z 269DEG 30KT 4433 7061 4408 7056
4366 7100
$$
ESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 2:57 PM EDT, 1 hour 23 minutes earlier.
Area forecast discussion, Jun 2, 2:57 PM EDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 257 PM EDT SUN JUN 2 2013 .SYNOPSIS... A COLD FRONT WILL APPROACH FROM THE WEST THIS EVENING. EXPECT SCATTERED SHOWERS AND THUNDERSTORMS TO CONTINUE THIS AFTERNOON AND EVENING AHEAD OF THE FRONT. THE THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE SEVERE WINDS...LARGE HAIL AND HEAVY RAIN. THE FRONT IS SLOW TO PUSH THROUGH THE AREA AND THERE WILL BE A THREAT FOR MORE SHOWERS AND THUNDERSTORMS NEAR THE COAST ON MONDAY. HIGH PRESSURE WILL BUILD SOUTHEAST OUT OF CANADA THROUGH THE MIDDLE OF THE WEEK...BRINGING COOLER WEATHER BACK INTO THE AREA. LOW PRESSURE MOVING EAST FROM THE MIDWEST WILL APPROACH THE AREA THURSDAY. && .NEAR TERM /TONIGHT/... A FEW ROUNDS OF THUNDERSTORMS ARE MOVING THROUGH THE AREA THIS AFTERNOON AND EXPECT A LINE OF STORMS TO CROSS INTO NEW HAMPSHIRE AND MOVE ACROSS MAINE OVER THE NEXT FEW HOURS. AFTER THIS DOES SO... THE SEVERE WEATHER THREAT WILL LIKELY BE OVER. DAMAGING WINDS WILL BE THE PRIMARY THREAT... AS WELL AS SOME AREAS OF LARGE HAIL. IT IS UNCLEAR HOW FAR EAST THE STORMS WILL BE ABLE TO TRAVEL. MOST MODELS INDICATE CONVECTION FALLING APART AS IT REACHES MAINE. HOWEVER... 16Z SOUNDING INDICATES PLENTY OF INSTABILITY SO IF STORMS CAN TRACK TOWARD THE COAST OF NEW HAMPSHIRE AND MAINE THEY MAY MAINTAIN THEMSELVES. AFTER THE STORMS END... SHOULD SEE A BREAK IN THE PRECIPITATION FOR A WHILE AND THE COLD FRONT WILL SLOWLY PUSH INTO THE REGION. TEMPERATURES OVERNIGHT WILL FALL INTO THE 60S. HAVE RAISED MINIMUM TEMPERATURES ABOVE GUIDANCE VALUES AS HUMIDITY LEVELS REMAIN HIGH AND TRENDS FROM LAST NIGHT INDICATE GUIDANCE HAS BEEN RUNNING SEVERAL DEGREES TOO COLD. COULD SEE FOG FORM TONIGHT BUT THINK THE MOST LIKELY AREAS FOR THIS TO OCCUR WILL BE IN AREAS THAT SEE RAIN THIS AFTERNOON... ESPECIALLY LATER IN THE AFTERNOON. && .SHORT TERM /MONDAY/... COLD FRONT STILL LINGERS JUST INLAND OF THE COAST ON MONDAY. EXPECT GOOD WARMING AHEAD OF THE FRONT... AND INSTABILITY INCREASING AGAIN. SHOWERS AND THUNDERSTORMS SHOULD FORM BY MIDDAY POSSIBLY AS A RESULT OF THE SEA BREEZE BOUNDARY COLLIDING WITH THE SLOWLY ADVANCING COLD FRONT. DO NOT EXPECT SEVERE WEATHER... BUT DO EXPECT ONE MORE ROUND OF THUNDERSTORMS BEFORE THE FRONT MOVES OFF THE COAST MONDAY NIGHT. HIGH TEMPERATURES GENERALLY IN THE 70S. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... SKIES WILL CLEAR ACROSS THE REGION MONDAY NIGHT WITH MOSTLY SUNNY SKIES ACROSS THE REGION TUESDAY AND WEDNESDAY. LOW PRESSURE MOVING EAST FROM THE MIDWEST WILL BRING THE THREAT OF SHOWERS FOR THURSDAY. THE FRONT ASSOCIATED WITH THE LOW WILL LINGER NEAR THE AREA BRINGING A CONTINUED THREAT OF SHOWERS AND THUNDERSTORMS THROUGH THE END OF THE WEEK. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... SHORT TERM...BEST CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING WILL BE ACROSS MUCH OF NEW HAMPSHIRE AND INTERIOR MAINE. FOG IS ALSO A POSSIBILITY TONIGHT ESPECIALLY IN AREAS THAT SEE RAIN THIS AFTERNOON. COULD SEE ANOTHER ROUND OF THUNDERSTORMS ON MONDAY ALONG THE COASTAL PLAIN. LONG TERM...VFR CONDITIONS MONDAY NIGHT THROUGH WEDNESDAY. POSSIBLE IFR CONDITIONS IN SHOWERS AND THUNDERSTORMS THURSDAY AND FRIDAY. && .MARINE... SHORT TERM...WINDS HAVE BEEN SLOW TO COME UP... BUT STILL EXPECTING GUSTS TO 25 KT POSSIBLE THROUGH THE EVENING AND WAVE HEIGHTS INCREASING TO OVER 5 FEET. WAVES SHOULD SUBSIDE BY LATE MONDAY MORNING. LONG TERM...EXPECTING WINDS AND SEAS TO BE DIMINISHING MONDAY NIGHT AND BE BELOW SCA CRITERIA TUESDAY THROUGH THURSDAY. && .FIRE WEATHER... HIGH HUMIDITY CONTINUES TONIGHT AND MONDAY WITH A CHANCE OF THUNDERSTORMS. A COLD FRONT WILL PUSH THROUGH THE AREA LATE MONDAY. DRIER CONDITIONS WILL RETURN FOR TUESDAY THROUGH THE END OF THE WEEK. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL NOON EDT MONDAY FOR ANZ150>154. && SYNOPSIS...JENSENIUS NEAR TERM...KIMBLE SHORT TERM...KIMBLE LONG TERM...JENSENIUS AVIATION...KIMBLE/JENSENIUS MARINE...KIMBLE/JENSENIUS
Hazardous weather outlook, Jun 2, 2:36 PM EDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 236 PM EDT SUN JUN 2 2013 MEZ007>009-012>014-018>021-023-024-NHZ001>010-013-014-031845- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-COASTAL YORK- COASTAL CUMBERLAND-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 236 PM EDT SUN JUN 2 2013 ...SEVERE THUNDERSTORM WATCH 271 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ150>154-031845- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 236 PM EDT SUN JUN 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON WITH GUSTY WINDS AND SMALL HAIL...HOWEVER NO SEVERE WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ022-025>028-031845- INTERIOR WALDO-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- 236 PM EDT SUN JUN 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON WITH GUSTY WINDS AND SMALL HAIL...HOWEVER NO SEVERE WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 2, 1:43 PM EDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 143 PM EDT SUN JUN 2 2013 MEZ007-008-021815- NORTHERN FRANKLIN-NORTHERN OXFORD- 143 PM EDT SUN JUN 2 2013 ...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY AND FRANKLIN COUNTY THROUGH 215 PM EDT... AT 144 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES WEST OF ANDOVER...OR ABOUT 15 MILES WEST OF RUMFORD...MOVING NORTHEAST AT 35 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND ANDOVER...ROXBURY AND BYRON THROUGH 215 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED. IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5 MILES AWAY FROM THE PARENT THUNDERSTORM. LAT...LON 4486 7060 4472 7044 4451 7082 4467 7090 ES
Special weather statement, Jun 2, 2:06 PM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
206 PM EDT SUN JUN 2 2013
MEZ009-021830-
CENTRAL SOMERSET-
206 PM EDT SUN JUN 2 2013
...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY THROUGH 230 PM
EDT...
AT 206 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER THE FORKS...OR ABOUT 20 MILES WEST
OF GREENVILLE...MOVING NORTHEAST AT 35 MPH. THIS STRONG THUNDERSTORM
WILL AFFECT AREAS IN AND AROUND THE FORKS AND LAKE MOXIE THROUGH 230
PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4566 6975 4555 6974 4554 6977 4535 6971
4528 6996 4542 7006
SCHWIBSSpecial weather statement, Jun 2, 2:42 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
242 PM EDT SUN JUN 2 2013
NHZ003-005-007>009-021930-
BELKNAP-MERRIMACK-NORTHERN GRAFTON-SOUTHERN GRAFTON-SULLIVAN-
242 PM EDT SUN JUN 2 2013
...STRONG THUNDERSTORMS WILL IMPACT SULLIVAN...WESTERN BELKNAP...
WESTERN MERRIMACK...COOS AND GRAFTON COUNTIES THROUGH 330 PM EDT...
AT 239 PM EDT... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
8 MILES EAST OF BARRE TO SPRINGFIELD VERMONT...MOVING EAST AT 45 MPH.
THIS CLUSTER OF STRONG THUNDERSTORMS WILL ENTER THE CONNECTICUT VALLEY AND
WESTERN NEW HAMPSHIRE BY 330 PM.
THESE STORMS WILL AFFECT AREAS IN AND AROUND CHARLESTOWN...PLAINFIELD...
HANOVER...CORNISH...CLAREMONT...UNITY...WEST UNITY...MERIDEN...CORNISH FLAT
AND LEBANON THROUGH 330 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4330 7241 4336 7242 4359 7237 4364 7232
4369 7232 4375 7222 4380 7219 4386 7220
4393 7213 4400 7212 4409 7205 4417 7206
4416 7158 4321 7178 4323 7244
SCHWIBSSpecial weather statement, Jun 2, 2:58 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 258 PM EDT SUN JUN 2 2013 MEZ007-008-013-021945- NORTHERN FRANKLIN-NORTHERN OXFORD-SOUTHERN FRANKLIN- 258 PM EDT SUN JUN 2 2013 ...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY AND FRANKLIN COUNTY THROUGH 345 PM EDT... AT 258 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER ANDOVER...OR ABOUT 10 MILES NORTHWEST OF RUMFORD...MOVING NORTHEAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND ANDOVER...BYRON... ROXBURY...MOUNT BLUE STATE PARK...WELD...MADRID...PHILLIPS... STRONG...AVON AND SALEM THROUGH 345 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED. IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5 MILES AWAY FROM THE PARENT THUNDERSTORM. LAT...LON 4500 7032 4477 7012 4455 7072 4467 7084 ES
Special weather statement, Jun 2, 3:13 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 313 PM EDT SUN JUN 2 2013 MEZ007-008-NHZ002-022000- NORTHERN FRANKLIN-NORTHERN OXFORD-SOUTHERN COOS- 313 PM EDT SUN JUN 2 2013 ...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY...COOS COUNTY AND FRANKLIN COUNTY THROUGH 400 PM EDT... AT 314 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 9 MILES SOUTHWEST OF UPTON...OR ABOUT 9 MILES NORTH OF BERLIN...MOVING NORTHEAST AT 35 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND UPTON...MIDDLE DAM AND SOUTH ARM THROUGH 400 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED. IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5 MILES AWAY FROM THE PARENT THUNDERSTORM. LAT...LON 4495 7077 4479 7065 4452 7108 4464 7119 ES
Special weather statement, Jun 2, 3:23 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
323 PM EDT SUN JUN 2 2013
MEZ008-009-022015-
CENTRAL SOMERSET-NORTHERN FRANKLIN-
323 PM EDT SUN JUN 2 2013
...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY AND FRANKLIN
COUNTY THROUGH 415 PM EDT...
AT 323 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 20 MILES SOUTHWEST OF ATTEAN...OR ABOUT
7 MILES NORTHEAST OF COBURN GORE...MOVING NORTHEAST AT 40 MPH. THIS
STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND ATTEAN AND
JACKMAN THROUGH 415 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4570 6999 4535 7064 4543 7078 4544 7077
4544 7075 4540 7072 4539 7065 4543 7065
4549 7073 4568 7054 4574 7040 4580 7043
4586 7034
ESThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 12:43 PM EDT | Special Weather Statement | GYX | Franklin | 32 min |
| Jun 2, 12:53 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Oxford | 52 min |
| Jun 2, 1:12 PM EDT | Special Weather Statement | GYX | Somerset | 48 min |
| Jun 2, 1:36 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Somerset | 39 min |
| Jun 2, 1:43 PM EDT | Special Weather Statement | GYX | Oxford | 32 min |
| Jun 2, 2:01 PM EDT | Flash Flood Warning | GYX | Franklin, Somerset | 3 hr |
| Jun 2, 2:06 PM EDT | Special Weather Statement | GYX | Somerset | 24 min |
| Jun 2, 2:09 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Somerset | 36 min |
| Jun 2, 2:58 PM EDT | Special Weather Statement | GYX | Franklin | 47 min |
| Jun 2, 3:11 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Oxford | 34 min |
| Jun 2, 3:13 PM EDT | Special Weather Statement | GYX | Oxford | 47 min |
| Jun 2, 3:23 PM EDT | Special Weather Statement | GYX | Somerset | 52 min |
| Jun 2, 3:52 PM EDT | Severe Thunderstorm Warning | GYX | Oxford | 38 min |
| Jun 2, 3:55 PM EDT | Severe Thunderstorm Warning | GYX | Oxford | 50 min |
| Jun 2, 4:05 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Somerset | 40 min |
| Jun 2, 4:13 PM EDT | Tornado Warning | GYX | Franklin, Somerset | 32 min |
| Jun 2, 4:22 PM EDT | Flash Flood Warning | GYX | Somerset | 3 hr |
| Jun 2, 4:40 PM EDT | Tornado Warning | GYX | Somerset | 35 min |
| Jun 2, 4:45 PM EDT | Severe Thunderstorm Warning | GYX | Somerset | 30 min |
| Jun 2, 4:48 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Cumberland, Franklin, Kennebec, Oxford, Sagadahoc and 1 more | 57 min |
| Jun 2, 4:50 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Somerset | 40 min |
| Jun 2, 4:57 PM EDT | Special Marine Warning | GYX | 2 hr | |
| Jun 2, 5:00 PM EDT | Flash Flood Warning | GYX | Franklin, Oxford, Somerset | 3 hr |
| Jun 2, 5:05 PM EDT | Severe Thunderstorm Warning | GYX | York | 40 min |
| Jun 2, 5:23 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Kennebec, Somerset, Waldo | 52 min |
| Jun 2, 7:16 PM EDT | Areal Flood Warning | GYX | Franklin, Oxford, Somerset | 4 hr |
| Jun 2, 12:13 PM EDT | Special Weather Statement | GYX | Grafton | 47 min |
| Jun 2, 12:30 PM EDT | Special Weather Statement | GYX | Coos | 30 min |
| Jun 2, 2:42 PM EDT | Special Weather Statement | GYX | Grafton, Sullivan | 48 min |
| Jun 2, 2:55 PM EDT | Severe Thunderstorm Warning | GYX | Grafton, Merrimack, Sullivan | 35 min |
| Jun 2, 3:31 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Carroll, Coos, Grafton, Merrimack, Sullivan | 44 min |
| Jun 2, 3:39 PM EDT | Severe Thunderstorm Warning | GYX | Coos, Grafton | 36 min |
| Jun 2, 3:59 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Carroll, Coos, Grafton, Merrimack, Sullivan | 31 min |
| Jun 2, 4:13 PM EDT | Severe Thunderstorm Warning | GYX | Merrimack, Sullivan | 32 min |
| Jun 2, 4:27 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Carroll, Grafton, Merrimack, Sullivan | 33 min |
| Jun 2, 5:56 PM EDT | Special Weather Statement | GYX | Strafford | 49 min |
| Jun 2, 7:49 PM EDT | Special Weather Statement | GYX | Strafford | 41 min |
Nearby
Severe Thunderstorm Warnings in Maine, 2013Severe Thunderstorm Warnings in New Hampshire, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.